The costs of running this huge site are paid for by ads. Please consider registering and becoming a Supporting Member for an ad-free experience. Thanks, ECF team.

Question for female veterans

Discussion in 'Ask The Veterans' started by chloe2t, Dec 6, 2012.

Thread Status:
Not open for further replies.
Image has been removed.
URL has been removed.
Email address has been removed.
Media has been removed.
  1. chloe2t

    chloe2t Full Member

    Nov 13, 2012
    ocala,fl
    I have been having some very strange menstrual issues since I stopped smoking and started vaping exclusively. I have had 2 heavier and more painful Periods with only two weeks between them.

    I searched the forum and found some older threads on the subject. It seems that opinions varied on the reason for these changes-from cigarette withdrawal to dehydration, etc.

    I was hoping that some of you might be able to tell me if you experienced any similar symptoms and if this issue resolved itself over time or not? Thanks so much for reading this!
    :blush:
     
  2. classwife

    classwife Admin Admin Verified Member ECF Veteran

    Supporting member
    This is something you should discuss this with your doctor.
     
Thread Status:
Not open for further replies.

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice